MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR TRUSS SYSTEM; INTERBODY FUSION DEVICE INSERTER

4WEB, INC. 4WEB ANTERIOR TRUSS SYSTEM; INTERBODY FUSION DEVICE INSERTER
Model Number ASTS-000001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inserter was returned to 4web and analyzed.The broken thread was confirmed.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.Cause of thread breakage is unknown.It was reported that after the product was shipped by the manufacturer, the inserter was modified prior to use.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to 4web that the tip of the alif inserter broke within the thread hole of the implant while the surgeon was trying to readjust the cage during surgery.Surgeon was unable to retrieve the broken piece of the inserter from the cage.No patient injury or death reported.Surgery was completed successfully.

Brand Name
4WEB ANTERIOR TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE INSERTER
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key10575406
Report Number3009189869-2020-00013
Device Sequence Number19130713
Product Code MAX
UDI-Device Identifier00812998036202
UDI-Public00812998036202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-000001
Device Catalogue NumberASTS-000001
Device Lot NumberA000AA012
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR